A 17-year-old female asked:
Disclaimer

due early oct for depo, didn't get it it's now late jan&still no period a lot of unprotected sex now white creamy&brown discharge w/light cramps?!

1 doctor answer
Dr. Jaime Lopez
38 years experience Obstetrics and Gynecology
Check for pregnancy: Since your last Depo-Provera was due in october you are no longer protected against pregnancy. With unprotected intercourse and an abnormal discharge see your doctor to make sure you're not pregnant and that you do not have an infection. If you do not want to be pregnant use of alternative birth control method. It can take up to 3 months after Depo-Provera before you get your regular cycles again.
Answered on Jan 19, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Barbara Coulter-Smith
31 years experience Obstetrics and Gynecology
Probably: If you have had your Depo-Provera pro era shots on time this may be normal as many women spot and do not have regular men's trial cycles. Check a pre ... Read More
A 19-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
Normal: First, can i assume you mean Depo-Provera provera (medroxyprogesterone)? Irregular bleeding and spotting for up to 6 months or so is normal with this ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Sarah Parrish
Specializes in Family Medicine
Yeast: If you have been having bleeding and using pads/tampons for a prolonged amount of time it is quite likely you have developed a yeast infection which c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month